On the Convergence of the Adams Spectral Sequences.

Nils Andreas Baas

Mathematica Scandinavica (1970)

  • Volume: 27, page 145-150
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Baas, Nils Andreas. "On the Convergence of the Adams Spectral Sequences.." Mathematica Scandinavica 27 (1970): 145-150. <http://eudml.org/doc/166153>.

@article{Baas1970,
author = {Baas, Nils Andreas},
journal = {Mathematica Scandinavica},
pages = {145-150},
title = {On the Convergence of the Adams Spectral Sequences.},
url = {http://eudml.org/doc/166153},
volume = {27},
year = {1970},
}

TY - JOUR
AU - Baas, Nils Andreas
TI - On the Convergence of the Adams Spectral Sequences.
JO - Mathematica Scandinavica
PY - 1970
VL - 27
SP - 145
EP - 150
UR - http://eudml.org/doc/166153
ER -

NotesEmbed ?

top

You must be logged in to post comments.